See Alike in...

Alike App

Browser

Pirate16

706d

Recently I've noticed that I have transient tingling sensations in my hands and feet. When I get them I feel very tingly and numb in my extremities and when these pass I feel very little. Anyone experience such symptoms and if so what did it turn out to be?

    • Uael

      686d

      Idk but after a few years I stopped having feeling in my hands. It's starting in my feet too. One doctor mentioned PAD

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion